hair loss help.com is your complete hair loss guide and resource for info about Propecia, Rogaine, minoxidil, transplants, thymuskin, Revivogen, folliguard, tricomin and other hair loss and baldness remedies
Hair Loss Help
Decrease font size
Increase font size
Topic Title: Using rogaine- pimples/bumps on my hairline?
Topic Summary:
Created On: 01/02/2010 07:20 PM
Status: Post and Reply
Linear : Threading : Single : Branch
Search Topic Search Topic
Topic Tools Topic Tools
View similar topics View similar topics
View topic in raw text format. Print this topic.
 01/02/2010 07:20 PM
User is offline View Users Profile Print this message

Author Icon
tryin2keepit
Newbie

Posts: 3
Joined: 01/02/2010

I have been using rogaine for 7 weeks now.  I only use the rogaine on my temples.  I am wondering if anyone has dealt with a similar problem where they started to get a few isolated pimples/bumps on their head.  These problem spots are generally a little bigger than pimples and they seem to last much longer than normal pimples. These trouble spots seem to be a little above my current hair line where there is no hair.  I am thinking it may be where hair is struggling to come out and it has turned into an ingrown hair.  Another thing that may help identify them is that they are a bit tender to the touch. I have never had anything like this on my head and I am basically positive that is directly related to using rogaine.  I really do not want to doscontinue use of the rogaine, but I was a bit worried about this issue,  and I would really appreciate any feedback you guys could give me. 

 01/02/2010 07:23 PM
User is offline View Users Profile Print this message

Author Icon
KWIH
Accomplished Poster

Posts: 1058
Joined: 10/21/2009

When I first started using Ketoconazole 1% shampoo, I had the same exact thing... in fact I still get one small pimple somewhere just above my hairline every few weeks, that goes away fairly quickly. I don't use Rogaine, but that's the closest experience I've had. All I can say is continue use and keep an eye on it. If they get bigger or painful, or last longer than two weeks, you should see a dermatologist.

Hope this helps
 01/03/2010 09:50 PM
User is offline View Users Profile Print this message

Author Icon
takingaction
Accomplished Poster

Posts: 1892
Joined: 11/02/2007

That sounds like folliculitis. Maybe the Rogaine is causing inflammation.

-------------------------
"Maybe it's because I'm older and wiser, but I just cannot understand why some people are so reckless with their health."
 01/04/2010 08:31 PM
User is offline View Users Profile Print this message

Author Icon
tryin2keepit
Newbie

Posts: 3
Joined: 01/02/2010

I was thinking folliculitis was a possiiblity, but I am still wondering if others dealt with a similar problem once they began using rogaine.

 01/06/2010 10:57 PM
User is offline View Users Profile Print this message

Author Icon
tryin2keepit
Newbie

Posts: 3
Joined: 01/02/2010

Bump

 01/07/2010 11:46 PM
User is offline View Users Profile Print this message

Author Icon
takingaction
Accomplished Poster

Posts: 1892
Joined: 11/02/2007

Don't wait around here for somebody to report the same thing.
http://www.google.com/search?h...=&aqi=&rlz=1R2WZPA_en
I found the keratin.net thread particularly informative. So you want to know what to do? I'm not sure, but if you don't change anything, the situation probably won't get better. Maybe talk to your dermatologist, if you go to one, which you should.

-------------------------
"Maybe it's because I'm older and wiser, but I just cannot understand why some people are so reckless with their health."
Statistics
31496 users are registered to the Hair Loss Help forum.
There are currently 8 users logged in.
The most users ever online was 10152 on 02/16/2012 at 11:47 AM.
There are currently 841 guests browsing this forum, which makes a total of 849 users using this forum.

FuseTalk Basic Edition v3.2 - © 1999-2014 FuseTalk Inc. All rights reserved.

Copyright 2001-2012 - All Rights Reserved - Hairlosshelp, Inc